# SDR VTZA95299

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- Engine: Garrtt TPE33112UA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump Assy
- Part number: 897780
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

FLT NR 6286 - IAD-CMH - DURING TAXI FOR TAKEOFF, RETURNED TO GATE DUE TO THE LEFT ENGINE FLAMING OUT DURING TAXI WITH NO POWER OR CONDITION LEVER MOVEMENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INVESTIGATED AND FOUND THE FUEL PUMP DRIVE GEAR SHEARED.  MAINTENANCE CHANGED THE ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
